# SDR GTIA2025091839078

- Difficulty date: September 15, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N713NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11789
- Aircraft time: 5,751 hours, 2,320 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: AE1819B00
- Part serial: AE1819B00
- Condition: Inoperative
- Location: Zoen 100
- Part time: 5,763 hours, 2,325 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE PILOTS HEARD AND FELT A BUZZING IN THE FLOOR AND SMELLED AN OVERHEATING MOTOR SMELL THEN WE GOT A VENT BLOWER FAULT ECAM MESSAGE ( BLOWER FAN (AVIONICS VENTILATION) VENT AVNCS SYS FAULT NOT DISPLAYED ) R & R FAN-BLOWER, AVNCS VENT FIN: (20HQ) IAW AMM 21-26-51. OPS TEST GOOD, NO FAULTS. THIS CLEARS MDDR 119483 MOC NOTIFIED LOG UPDATED
